Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/8009

A New Species of Micronereis (Annelida, Polychaeta) from the Marshall Islands

File SizeFormat 
vol15n2-273-277.pdf1.59 MBAdobe PDFView/Open

Item Summary

Title: A New Species of Micronereis (Annelida, Polychaeta) from the Marshall Islands
Authors: Reish, Donald J.
Issue Date: Apr 1961
Publisher: University of Hawai'i Press
Citation: Reish DJ. 1961. A new species of Micronereis (Annelida, Polychaeta) from the Marshall Islands. Pac Sci 15(2): 273-277.
URI/DOI: http://hdl.handle.net/10125/8009
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 15, Number 2, 1961



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.